# SDR 9703409958

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN NOSE LANDING GEAR WHEELWELL HORIZONTAL PRESSURE PANEL AT FS 110.   REPAIRED PER EA 99-111863.
